# SDR USAA001349

- Difficulty date: August 21, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND Z-ANGLE CORRODED 3 INCHES IN DIAMETER, SERVICE DOOR Z-ANGLE 10 INCHES AFT STATION 986.  CORROSION LEVEL 1, TASK NR C53-107-02.  REMOVED CORROSION, BLENDED GOUGE, TREATED AND PRIMED PER SRM 51-20-02 AND 53-60-51.  (M)
